# SDR QXEA2014080800669

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,388 hours, 18,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING LIGHT ILLUMINATED AT 1500 MSL AFTER TAKEOFF.  AFT SERVICE DOOR INDICATED IT WAS NOT SECURE, PRESSURIZATION WAS NORMAL.  RETURNED TO FIELD.  LANDING UNEVENTFUL.   PERFORMED STATIC AND DYNAMIC GVI OF AFT SERVICE DOOR.  NO DEFECTS NOTED.  COMPLIED WITH OPS TEST IAW AMM 52-41-00-710-801. OP'S TESTED GOOD.  RETURNED TO SERVICE.
